# SDR MWEA99516

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulkhead Door
- Part number: 59103677
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN AFT BULKHEAD PLUG DOOR INNER STRUCTURE STAR DOUBLER RADIAL.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
